advertisement
Question
Posted by: Ciara | 2012/09/03

Nur isterate, period for almost 3 weeks now,???

Hello everyone

please help me out

am on nus isterate injection since june, before the injection my period lasted 4 days only, Since am on injection in July my period lasted for 13 days, now i''be been on my period since 16 August and it still going on, my last shot was on the 18 August going back again on the 18 october, i went to the clinic on the 27 August because i also had viginal thrush, explain to them about the non stop period, they told me it will stop, they gave me 5 tablets to drink immediatley and viginal tablets, but it does not stop, as far as i''ve heard they say injection stop the periods but my does not stop.

What do i do, because now am scared i might loose lot of blood

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women react to the injection in this way. I would suggest that you go back to the clinic and ask them to put you on the Pill for a month to try to sort this out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2012/09/06

Some women react to the injection in this way. I would suggest that you go back to the clinic and ask them to put you on the Pill for a month to try to sort this out.

Best wishes

Reply to gynaedoc
Posted by: DUDU | 2012/09/03

Hi , those 5 tablets will help you a lot, but when its due to your prevention date it will come back, but it won''t be for these upnormal days. Its only happens when you starting to prevent.

Reply to DUDU
Posted by: Mapech | 2012/09/03

Hi I was using Nur isterate for four years now and stopped 2 months ago, i recently had sex and i want to know will i fall pregnant because i took 2 ovrals immidiately after sex and t00k 2 more 12hrs later.

Reply to Mapech

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement